# SDR UHLA201511250890

- Difficulty date: November 25, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 29,447 hours, 18,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REAMING OF FASTENER HOLE ON LT SPAR III/CFII BULKHEAD, FOUND CRACKS IN BORE.  FABRICATED AND INSTALLED BUSHINGS FCBS: 57-01-00-004 IAW ETD2015-170-106642, REV A.
